# SDR P5CA9800935

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Spongy
- Location: Nr 8 Canoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 CANOE FAIRING EXTERNAL SURFACE FOUND SPONGY.  REPAIRED IAW SRM 51-40-15.
